# SDR SWIA971158

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12025262501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT WHEN GEAR HANDLE IS MOVED TO UP POSITION.  CYCLED HANDLE SEVERAL TIMES WITH SAME RESULTS.  RETURNED TO EKO.  FERRIED TO SLC.  REMOVED AND REPLACED RELAY BOX.  OPS CHECKS OF GEAR WAS GOOD.
